You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1982/74/1
A dominated ergodic estimate for
L
p
spaces with weights
Download
PDF
- A dominated ergodic estimate for $L_{p}$ spaces with weights
Article
Original scientific text
Title
A dominated ergodic estimate for
L
p
spaces with weights
Authors
E. Atencia
,
A. de la Torre
Studia Mathematica
1982/74/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
35-47
Main language of publication
English
Published
1982
Exact and natural sciences
mathematics